he had never had anything like this but it seems to coincide with the use of solodyn. I'm looking for any help on this.
Seizures are not a known side effect of Solodyn, but please discuss with your doctor. They may be able to clarify this more.
I would get your son off this drug immediately! My son had weird palpitations and strange "heart attack" like symptoms after just one dose! Of course, most docs would say it's highly unlikely just like your son's possible reaction to the drug with a seizure! After reading many others scary side effects to Solodyn--- I'd say anything is possible... hope he is better.
- Solodyn Information for Consumers
- Solodyn Information for Healthcare Professionals (includes dosage details)
- Side Effects of Solodyn (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 29 Nov 2009 • 1 answer
Posted 26 Feb 2010 • 1 answer
Posted 30 Aug 2010 • 4 answers
Posted 27 Apr 2011 • 4 answers
Posted 18 Jul 2013 • 1 answer